On Tuesday, I was treated for chlamydia (4 pills azythromiocin) and a shot for gonnorhea. On Thursday I had sex with the same partner (I don't know if he was treated). I told him to use a condom but it supposedly came off. I am unsure if he had it on during intercourse. It has been a week since treatmet and I am having symmptoms of a UTI but am extremely concerned that I was reinfected.
I know the antibiotics slowly kill off the infection. Is it possible that after two days of treatment I could have been reinfected and now the antibiotics wont' work?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.